Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Lump on anti helix right ear. Taken antibiotics, no swelling. Should I consult a ENT?

I have a nodule type lump on my anti helix(right ear) for about 3 weeks now. at first i felt pain when the node or swell was not there but after 2 or 3 days it developed into a swell or a node. i visited my doctor after 9 days from its inception(swell) and she gave me antibiotic(keflex) same time she referred me to an ENT . i could barely feel any pain now(it doesn t feel hurt anymore unless being pressed). after 6 days of taking the antibiotic nothing happens to the swell. is ENT really the kind of specialist i d visit? how would i know its not life threatening?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  1121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cosmetic & Plastic Surgeon 's  Response
A lump on the anti-helix of the ear as you have described is possibly due to infection since your doctor advised antibiotics for it. However, lumps would take a longer time to undergo full resolution after starting an antibiotic even if due to infection. Sometimes however, a small surgical procedure might be required. I suggest you get a complete evaluation done by a plastic surgeon or ENT specialist to know the further course of action.
Answered: Wed, 12 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor